MAUDE Adverse Event Report: COVIDIEN PARAMOUNT MINI GPS BALLOON-EXPANDABLE BILIARY STENT SYSTEM; CATHETER, BILIARY, DIAGNOSTIC

COVIDIEN PARAMOUNT MINI GPS BALLOON-EXPANDABLE BILIARY STENT SYSTEM; CATHETER, BILIARY, DIAGNOSTIC
Catalog Number PMB4-5-18-80
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/10/2018
Type of Reportable Event Malfunction
Event or Problem Description
The physician was attempting to use a paramount mini gps balloon-expandable stent with a 6fr non-medtronic sheath and a non-medtronic guidewire to treat a moderately calcified plaque lesion in the proximal inferior mesenteric artery (95%).Artery diameter reported as 4mm and lesion length reported as 20mm.The vessel was moderately tortuous.The device was prepped as per the ifu with no issues identified.The vessel was pre-dilated using a 3x40 nanocross pta balloon.Resistance was encountered advancing the device, no excessive force was used and the device did not pass through a previously deployed stent.It was reported that stent deformation occurred in vivo during positioning.The deformed stent was removed without any difficulty and a new stent was used to complete the procedure.No stent elongation or shortening was noted.No patient injury was reported.

Brand Name
PARAMOUNT MINI GPS BALLOON-EXPANDABLE BILIARY STENT SYSTEM
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
MDR Report Key7262120
Report Number2183870-2018-00074
Device Sequence Number1223472
Product Code FGE
UDI-Device Identifier00821684006412
UDI-Public00821684006412
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K040653
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/19/2019
Device Catalogue NumberPMB4-5-18-80
Device Lot NumberA391623
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2018
Initial Report FDA Received Date02/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR